# SDR FDEA200910143562

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N721025
- Condition: Corroded
- Location: Wing-Body Fairin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (TOP) OVERWING FAIRING SUPPORT ASSY HAS CORROSION AT 2 NUTPLATE HOLES AT BS 939.  CORRODED LT OVERWING FAIRING SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02, REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
